# SDR SWAA2014110633873

- Difficulty date: September 29, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 93,832 hours, 57,655 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6974590
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE, UPPER MOST INBD NO STEP PANEL INBD SUPPORT ANGLE CRACKED AT AFT END.  R & R ANGLE IAW SRM.
